# SDR USAA920070920

- Difficulty date: October 11, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-20 CHECK, CRACKED TIE CLIP, BS 663, S10L.  REPLACED TIE CLIP, BS 663, S10L IAW B737-300 SRM 51-10-02.
